# SDR ASAA2018032124002

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 38,019 hours, 11,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED R1 DOOR EMERGENCY LIGHT REF AMM 33-51-04-960-801 OPS CHECK GOOD.
